Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
201-309 z 309.

1998

1997

106.
Wojciech Kucharz, J.Bochnak,M.Buchner
Equivalence of analytic and rational functions, ANN. POLON. MATH. 66 (1997), 37–42
105.
A proof of the criterion for multiplicity one, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 247--249
104.
Flat morphisms between regular varieties, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 243--246
103.
Wiesław Pawłucki, K.Kurdyka
Subanalytic version of Whitney's extension theorem, STUDIA MATH. 124 (1997), no. 3, 269--280
102.

1996

101.
Wojciech Kucharz, J.Bochnak
A characterization of dividing real algebraic curves, TOPOLOGY 35 (1996), no. 2, 451–455
99.
Wojciech Kucharz, J.Bochnak
Complete intersections in differential topology and analytic geometry, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 10 (1996), no. 4, 1019–1041
98.
A characterization of the complex affine line, MANUSCRIPTA MATH. 91 (1996), no. 2, 145–149
96.
On a universal axiomatization of the real closed fields, ANN. POLON. MATH. 65 (1996), no. 1, 95--103
95.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
Composite differentiable functions, DUKE MATH. J. 83 (1996), no. 3, 607--620
94.
On the ring of locally bounded Nash meromorphic functions, BULL. AUSTRAL. MATH. SOC. 54 (1996), no. 3, 503--507

1995

93.
Wojciech Kucharz, J.Bochnak,R.Silhol
Morphismes et espaces de modules en géométrie algébrique réelle, C. R. MATH. ACAD. SCI. PARIS 321 (1995), no. 11, 1463–1468
89.
On proper morphisms between algebraic varieties, BULL. POLISH ACAD. SCI. MATH. 43 (1995), no. 3, 231--238
88.
A simple proof of Puiseux's theorem, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 199--200

1994

87.
Wojciech Kucharz, J.Bochnak
Sur les applications régulières des variétés abéliennes réelles dans S2, C. R. MATH. ACAD. SCI. PARIS 318 (1994), no. 5, 467–470
86.
Real algebraic morphisms into flag varieties, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 8 (1994), no. 3, 345–352
85.
Injective endomorphisms of algebraic varieties, MATH. ANN. 299 (1994), no. 4, 769--778

1993

1992

80.
Wojciech Kucharz, M.Buchner
Algebraic, rational, and homological equivalence of real cycles, MANUSCRIPTA MATH. 77 (1992), no. 1, 105–111
79.
Divisors on varieties over a real closed field, CANAD. MATH. BULL. 35 (1992), no. 4, 503–509
78.
Wojciech Kucharz, J.Bochnak
Vector bundles on a product of real cubic curves, K-THEORY 6 (1992), no. 6, 487–497

1991

72.
Generating ideals in real holomorphy rings, J. ALGEBRA 144 (1991), no. 1, 1–7
71.
Newton polygons and topological determinacy of analytic germs, PERIOD. MATH. HUNGAR. 22 (1991), no. 2, 129–132

1990

69.
Embeddings of varieties over a non-algebraically closed field., BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 4 (1990), no. 1, 101–107
68.
Global almost analytic algebraicity of analytic sets, PACIFIC J. MATH. 143 (1990), no. 2, 287–300.
67.
Wojciech Kucharz, J.Bochnak
On vector bundles and real algebraic morphisms, LECTURE NOTES IN MATH. 1420 (1990) 65–71
66.
Wojciech Kucharz, J.Bochnak
On polynomial mappings into spheres, ANN. POLON. MATH. 51 (1990), 89–97
65.
Points de Nash des ensembles sous-analytiques, (FRENCH) [NASH POINTS OF SUBANALYTIC SETS] MEM. AMER. MATH. SOC. 84 (1990), no. 425, vi+76 pp

1989

64.
63.
62.
A note on the Dubois-Efroymson dimension theorem, CANAD. MATH. BULL. 32 (1989), no. 1, 24–29
59.
Wojciech Kucharz, M.Buchner
On relative real holomorphy rings, MANUSCRIPTA MATH. 63 (1989), no. 3, 303–316
58.
Sums of 2nth powers of real meromorphic functions, MONATSH. MATH. 107 (1989), no. 2, 131–136
57.
A remark on unfoldings of smooth functions, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 3 (1989), no. 2, 163–170
56.
Wojciech Kucharz, J.Bochnak
K-theory of real algebraic surfaces and threefolds, MATH. PROC. CAMBRIDGE PHILOS. SOC. 106 (1989), no. 3, 471–480
55.
Symplectic complex bundles over real algebraic four-folds., J. AUST. MATH. SOC. 47 (1989), no. 3, 430–437
54.
How to make vector bundles algebraic, C. R. MATH. ACAD. SCI. SOC. R. CAN. 11 (1989), no. 6, 231–236
53.
Wojciech Kucharz, J.Bochnak,M.Buchner
Vector bundles over real algebraic varieties, K-THEORY 3 (1989), no. 3, 271–298
52.
On relations among analytic functions and geometry of subanalytic sets, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 117--125 (1990)

1988

51.
Complex vector bundles on real algebraic varieties of small dimension, BULL. AUSTRAL. MATH. SOC. 38 (1988), no. 3, 345–349
50.
47.
Real algebraic curves and complete intersections, ILLINOIS J. MATH. 32 (1988), no. 4, 696–702

1987

44.
Wojciech Kucharz, J.Bochnak
Sur les classes d'homologie représentables par des hypersurfaces algébriques réelles., C. R. MATH. ACAD. SCI. PARIS 305 (1987), no. 13, 609–611
42.
Wojciech Kucharz, J.Bochnak
Algebraic approximation of mappings into spheres, MICHIGAN MATH. J. 34 (1987), no. 1, 119–125
40.
Framed cobordisms in real algebraic geometry, MATH. PROC. CAMBRIDGE PHILOS. SOC. 101 (1987), no. 1, 57–60
39.
Wojciech Kucharz, J.Bochnak
Examples of factorial rings in algebraic geometry, CANAD. MATH. BULL. 30 (1987), no. 1, 75–79
37.
33.
Wojciech Kucharz, J.Bochnak
Morphismes algébriques réels à valeurs dans S2k et K-théorie algébrique, C. R. MATH. ACAD. SCI. PARIS 305 (1987), no. 12, 545–547
32.
A remark on projective modules, BULL. AUSTRAL. MATH. SOC. 36 (1987), no. 3, 515–520
31.
Prolongement de fonctions ${mathcal C}sp infty$, (FRENCH) [EXTENSION OF ${MATHCAL C}SP INFTY$ FUNCTIONS] C. R. ACAD. SCI. PARIS SÉR. I MATH. 304 (1987), no. 7, 167--168

1986

25.
Sur les points de Nash des ensembles sous-analytiques, (FRENCH) [ON THE NASH POINTS OF SUBANALYTIC SETS] BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 9-10, 541--545 (1987)
24.
Sur les points de Nash d'un ensemble sous-analytique, (FRENCH) [ON THE NASH POINTS OF A SUBANALYTIC SET] C. R. ACAD. SCI. PARIS SÉR. I MATH. 303 (1986), no. 17, 873--875
22.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz,KrystynaWachta
Stratifications sous-analytiques, CONDITION DE VERDIER. (FRENCH) [SUBANALYTIC STRATIFICATIONS. VERDIER'S CONDITION] BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 9-10, 531--539 (1987)

1985

20.
Zofia Denkowska, Jacek Stasica, K.Wachta
Stratification des ensembles sous-analytiques avec les propriétés (A) et (B) de Whitney, (FRENCH) [STRATIFICATION OF SUBANALYTIC SETS WITH WHITNEY PROPERTIES (A) AND (B)] UNIV. IAGEL. ACTA MATH. no. 25 (1985), 183--188

1984

18.
Sur les points réguliers d'un ensemble semi-analytique, (FRENCH) [REGULAR POINTS OF A SEMIANALYTIC SET] BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 549--553
17.
Le théoreme de Puiseux pour une application sous-analytique, (FRENCH) [THE PUISEUX THEOREM FOR A SUBANALYTIC MAPPING] BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 555--560
16.
Zofia Denkowska, Jacek Stasica
Sur la continuité de la section d'un ensemble sous-analytique, (FRENCH) [CONTINUITY OF THE SECTION OF A SUBANALYTIC SET] UNIV. IAGEL. ACTA MATH. no. 24 (1984), 205--208

1982

15.
Jacek Bochnak, Wojciech Kucharz, Masahiro Shiota
13.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le nombre des composantes connexes de la section d'un sous-analytique, (FRENCH) [ON THE NUMBER OF CONNECTED COMPONENTS OF THE SECTION OF A SUBANALYTIC SET] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 333--335
12.
The Whitney condition for subanalytic sets, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 211--221
11.
Zofia Denkowska, Jacek Stasica
Sur la stratification sous-analytique, (FRENCH) [ON SUBANALYTIC STRATIFICATION] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 337--340

1981

1979

8.
Wojciech Kucharz, S.Koike
Sur les réalisations de jets non suffisants, C. R. MATH. ACAD. SCI. PARIS 288 (1979), no. 8, A457–A459
7.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le théoreme du complémentaire pour les ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 537--539 (1980)
6.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Certaines propriétés élémentaires des ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 529--536 (1980)
5.
Zofia Denkowska, Jacek Stasica
On the dimension of a subanalytic set, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 85--89
4.
A transversality property weaker than the Whitney a-regularity, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 81--83

1977

3.
Jets suffisants et fonctions de détermination finie (cas Rn→Rp, p≥1), C. R. MATH. ACAD. SCI. PARIS 284 (1977), no. 15, A877–A879

1976

1974